Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 4:07 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2022, 4:07 PM MDT (22:07 UTC)
- Expired
- Jun 7, 2022, 5:30 PM MDT
- In force
- 83 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644
WUUS55 KPUB 072207
SVRPUB
COC025-061-072330-
/O.NEW.KPUB.SV.W.0064.220607T2207Z-220607T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
407 PM MDT Tue Jun 7 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Western Kiowa County in southeastern Colorado...
Northeastern Crowley County in southeastern Colorado...
* Until 530 PM MDT.
* At 407 PM MDT, a severe thunderstorm was located near Wild Horse
Point, or 43 miles north of La Junta, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Haswell, Neegronda Reservoir, Arlington and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3827 10343 3826 10351 3825 10351 3852 10368
3853 10317 3861 10317 3827 10268
TIME...MOT...LOC 2207Z 297DEG 25KT 3860 10357
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/MG4 follow-up statements
358
WWUS55 KPUB 072233
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
433 PM MDT Tue Jun 7 2022
COC025-061-072330-
/O.CON.KPUB.SV.W.0064.000000T0000Z-220607T2330Z/
Kiowa CO-Crowley CO-
433 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WESTERN KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
At 432 PM MDT, a severe thunderstorm was located 9 miles southeast of
Wild Horse Point, or 34 miles north of La Junta, moving southeast at
30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Haswell, Neegronda Reservoir, Arlington and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3827 10343 3826 10351 3825 10351 3852 10359
3853 10317 3861 10317 3827 10268
TIME...MOT...LOC 2232Z 305DEG 26KT 3847 10338
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/MG389
WWUS55 KPUB 072242
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
442 PM MDT Tue Jun 7 2022
COC025-072252-
/O.CAN.KPUB.SV.W.0064.000000T0000Z-220607T2330Z/
Crowley CO-
442 PM MDT Tue Jun 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CROWLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3827 10343 3852 10349 3853 10317 3861 10317
3827 10268
TIME...MOT...LOC 2242Z 297DEG 25KT 3844 10330
$$
COC061-072330-
/O.CON.KPUB.SV.W.0064.000000T0000Z-220607T2330Z/
Kiowa CO-
442 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WESTERN KIOWA COUNTY...
At 442 PM MDT, a severe thunderstorm was located 7 miles west of
Haswell, or 34 miles north of North La Junta, moving southeast at 30
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Haswell, Neegronda Reservoir, Arlington and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3827 10343 3852 10349 3853 10317 3861 10317
3827 10268
TIME...MOT...LOC 2242Z 297DEG 25KT 3844 10330
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/MG382
WWUS55 KPUB 072303
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
503 PM MDT Tue Jun 7 2022
COC061-072330-
/O.CON.KPUB.SV.W.0064.000000T0000Z-220607T2330Z/
Kiowa CO-
503 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WESTERN KIOWA COUNTY...
At 503 PM MDT, a severe thunderstorm was located near Arlington, or
31 miles northeast of North La Junta, moving southeast at 20 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Haswell, Neegronda Reservoir and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3827 10330 3842 10333 3853 10326 3853 10317
3854 10317 3856 10309 3827 10268
TIME...MOT...LOC 2303Z 312DEG 18KT 3837 10323
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/MG561
WWUS55 KPUB 072320
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
520 PM MDT Tue Jun 7 2022
COC061-072330-
/O.CON.KPUB.SV.W.0064.000000T0000Z-220607T2330Z/
Kiowa CO-
520 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN KIOWA COUNTY...
At 520 PM MDT, a severe thunderstorm was located near Haswell, or 33
miles northeast of North La Junta, moving east at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Neegronda Reservoir and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3827 10330 3837 10332 3851 10302 3827 10268
TIME...MOT...LOC 2320Z 275DEG 25KT 3837 10317
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:14 PM MDT, 53 minutes earlier.
Area forecast discussion, Jun 7, 3:14 PM MDT, 53 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 314 PM MDT Tue Jun 7 2022 .SHORT TERM...(This evening through Wednesday) Issued at 234 PM MDT Tue Jun 7 2022 Convection firing across the area at mid-afternoon, with severe storms/supercells already developing as surface CAPE is running 1500-2500 J/KG across the plains and 0-6km shear is around 50 kts. Current radar trends and various CAMs continue to suggest strongest storms along the Palmer Divide moving e-se and potentially brushing Kiowa County, while another cluster of stronger storms pushes eastward across Las Animas/Baca Counties. Activity looks to be more isolated elsewhere back along I-25, though potential for severe with any storm east of the mountains remains. Main storm risk will be large hail, as we've already had golfball to nearly tennis ball hail with a storm in El Paso County, though tornado potential over the plains will increase east of an Eads/Kim line toward 23z, as low level wind field strengthens and storms move toward the main instability axis. CAMSs then suggest activity congeals into a loosely organized line over the far eastern plains later this evening, which could increase the damaging wind risk before storms exit into KS/OK/TX by late evening. Overnight, cold front races south through the plains, with a period of gusty winds and perhaps a shower/sprinkle over the southeast mountain slopes and plains after midnight, as post frontal air-mass briefly saturates. On Wednesday, generally cooler/more stable air mass in place across the area in the wake of the cold front. with many models suggesting little if any deep convection developing. Suspect there will still be enough weak instability over the mountains for a few afternoon storms, with greatest chances over the srn Sangres where model CAPE is around 500 J/KG. Max temps will end up below seasonal averages over the plains, while mountains and valleys see little change as cooler air stays east. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 7 2022 1) Strong to severe storms possible on Thursday. 2) Drying and warming trend expected for southern Colorado going into this weekend. Wednesday Night and Thursday.. Despite cold frontal passage on Wednesday morning, overnight low temperatures look to stay fairly normal for Wednesday night with most areas falling into the 50s on the plains and 40s in the mountains. Strong westerlies and a building ridge aloft will send daytime highs soaring well into the nineties on our eastern plains and mid to upper 80s for higher terrain. Another quick moving disturbance in the flow aloft moves across central CO by Thursday afternoon, bringing with it some chances for more thunderstorm activity, some of which could be severe. Moisture advection will be aided by the presence of lower pressure over the Great Basin and higher pressure over the central plains. With this set up, orographics will be enough to initiate general convection on Thursday afternoon. Increased instability over the plains will lead to a potential to see some strong to severe development as storms move off the mountains and into the more favorable environment around peak heating. With classic "inverted v" forecast soundings and forecasted DCAPE values over 1800 J/Kg in the plains, the main threat for these storms looks to be strong and variable outflow winds. The wetting rain potential looks better further east, but we could see more virga than rain along the I-25 corridor. Friday through Sunday.. GEFS and EPS are in good agreement with ridging continuing to build in aloft from Friday through the weekend. A very weak frontal passage early on Friday will cool us down slightly and keep highs in the upper 80s on the plains, but we will likely maintain above average daytime highs throughout the weekend. Humidity values stay high enough to avoid fire weather headlines east of Interstate 25 all weekend, but we will likely hit Red Flag criteria on both Friday and Sunday afternoon in the San Luis Valley where humidity falls into the low teens as early as 11am. Monday and Tuesday.. Ensembles start to diverge with confidence in the upper pattern decreasing significantly as we head into next week. Both the GEFS and EPS hint at a transition to troughing and strong southwesterly flow to start out our work week, but timing and placement vary substantially. GEFS seems to be the most consistent from run to run, and would keep the overall system rather north of us. If this placement is to be believed, then Monday will likely be a fairly widespread fire weather day for us in south central and southeastern Colorado as any precipitation would be limited to our central mountains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 234 PM MDT Tue Jun 7 2022 At KALS, VFR the next 24 hrs, as most tsra this evening should stay over the higher terrain along the eastern edge of the San Luis Valley. W-SW winds will become gusty this afternoon, before diminishing this evening and overnight. On Wednesday, tsra again possible over the mountains surrounding the Valley, but chance of a storm at the airport looks low. At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief MVFR/IFR vis possible with any stronger storms, along with a risk of hail as well. Cold front then moves through both airports 05z- 06z, bringing north winds gusting to 30 kts through the morning on Wed. Expect VFR cigs behind the front, with some patchy MVFR just north of KCOS near the Palmer Divide. On Wednesday, any tsra will stay mainly over the higher terrain west of both terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...EHR AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jun 7 2022 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms will be possible along and east of the mountains today, with the greatest risk for severe thunderstorms from the I-25 corridor eastward through the plains. Hail up to the size of baseballs and wind gusts around 70 mph will be the primary storm risks between 2 PM and 9 PM, before thunderstorms move east of the area by 11 pm. An isolated tornado will be possible, especially in the vicinity of the Palmer Divide and Raton Ridge. Near critical fire weather conditions will be possible across portions of the San Luis Valley and upper Arkansas River Valley in Chaffee county this afternoon and early evening due to gusty winds and low relative humidity. However these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. A couple of storms could be strong to severe Wednesday and Thursday. The main hazards with those storms would be cloud to ground lightning, large hail up to 1 inch, and strong winds up to 60 mph. Critical Fire Weather conditions are possible across portions of the San Luis Valley Friday, and then more widespread across southern Colorado Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Local storm report, Jun 7, 2:57 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 4 N ELLICOTT 38.90N 104.39W
06/07/2022 M2.00 INCH EL PASO CO STORM CHASER
PICTURE RELAYED VIA SOCIAL MEDIA.
&&
MWSpecial weather statement, Jun 7, 2:57 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Tue Jun 7 2022
COZ088-094-072145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
257 PM MDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of eastern Las Animas
County through 345 PM MDT...
At 257 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Hoehne to 13 miles east of
Branson. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim, Model, Thatcher and Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3766 10422 3727 10321 3701 10330 3700 10363
3738 10443
TIME...MOT...LOC 2057Z 236DEG 28KT 3741 10438 3708 10365
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jun 7, 3:00 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Tue Jun 7 2022
COZ084-085-072115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of east central El
Paso County through 315 PM MDT. Large hail should exit into Lincoln
County shortly, with smaller hail still a threat through 315 PM
MDT...
At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 37 miles southwest of Limon, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3891 10406 3874 10405 3880 10422 3889 10421
3892 10416
TIME...MOT...LOC 2059Z 279DEG 25KT 3881 10409
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamLocal storm report, Jun 7, 3:43 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 3 NNE FALCON 38.97N 104.60W
06/07/2022 E1.00 INCH EL PASO CO TRAINED SPOTTER
HAIL TO QUARTER SIZE ONGOING AS REPORTED BY
TRAINED SPOTTER.
&&
COHENSpecial weather statement, Jun 7, 3:51 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Tue Jun 7 2022
COZ094-072215-
Eastern Las Animas County CO-
351 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 415 PM MDT...
At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Branson, or 22 miles north of Des Moines, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3712 10393 3727 10387 3742 10357 3701 10334
3700 10374 3700 10382
TIME...MOT...LOC 2150Z 269DEG 24KT 3709 10379
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenLocal storm report, Jun 7, 3:55 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 7 NNE COLORADO CITY 38.04N 104.80W
06/07/2022 E1.25 INCH PUEBLO CO PUBLIC
TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 6, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jun 6, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 59 min |
| Jun 6, 6:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 6:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 6, 7:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 6, 7:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa | 75 min |
| Jun 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jun 6, 8:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 8:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 6, 8:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 9:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jun 6, 9:21 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 6, 9:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jun 6, 10:26 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 7, 12:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 7, 1:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 7, 1:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jun 7, 1:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 7, 1:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 7, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 7, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jun 7, 2:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 7, 2:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jun 7, 2:53 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 7, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 62 min |
| Jun 7, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 56 min |
| Jun 7, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jun 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 56 min |
| Jun 7, 3:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 7, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 67 min |
| Jun 7, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 7, 4:16 PM MDT | Special Weather Statement | PUB | 29 min | |
| Jun 7, 4:21 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jun 7, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 35 min |
| Jun 7, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 40 min |
| Jun 7, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 7, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 80 min |
| Jun 7, 4:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 4:59 PM MDT | Special Weather Statement | PUB | El Paso | 16 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jun 7, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 25 min |
| Jun 7, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 45 min |
| Jun 7, 5:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 5:34 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 41 min |
| Jun 7, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Jun 7, 5:50 PM MDT | Special Weather Statement | PUB | 25 min | |
| Jun 7, 5:56 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.